MathSciNet Relay Station
MathSciNet bibliographic data
MR1671188 20J05 (20E05 20F28)
Hatcher, Allen; Vogtmann, Karen Rational homology of ${\rm Aut}(F_n)$. Math. Res. Lett. 5 (1998), no. 6, 759–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement